# SDR SWIA200819413

- Difficulty date: February 12, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 18,185 hours, 24,435 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Condition: Corroded
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, RIGHT OUTBOARD FLAP ACTUATOR ROD END BEARING AND BOLT IS CORRODED.  REPLACED ACTUATOR ROD END AND BOLT IAW CMM 25-50-23.
